Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue


Hasse principle and weak approximation for pencils of Severi-Brauer and similar varieties.

Jean-Louis Colliot-Thélène

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1994, Issue 453, Pages 49–112, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1994.453.49, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Yonatan Harpaz and Olivier Wittenberg
Annals of Mathematics, 2016, Page 229
Timothy Browning, Lilian Matthiesen, and Alexei Skorobogatov
Annals of Mathematics, 2014, Volume 180, Number 1, Page 381

Comments (0)

Please log in or register to comment.